# SDR R61A2020110900737

- Difficulty date: October 31, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N240JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 31,427 hours, 19,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091883005
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK.  CORROSION ON FUSELAGE INNER SKIN DOUBLER FOR WASTE AND WATER BOX BETWEEN FR 88-89 S26R.  REPAIRED AREA IAW E-175 SRM 53-23-60/REP 01.  MAJOR REPAIR.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
